# SDR AWXA9700457

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND FLOOR PROX EMERGENCY LIGHTS INOP FROM ROW 8 FORWARD.  REMOVED AND REPLACED CHARGER FOR FLOOR PROX EMERGENCY LIGHTS.  OPS CHECK GOOD.
